# SDR CA001201021

- Difficulty date: November 24, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 507 hours
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 708101
- Condition: Damaged
- Location: Elevator
- Part time: 593 hours
- Component: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING PANELS FOR ANNUAL INSP, CABLE FOR ELEV - FLAP INTERCONNECT HAD POPPED OFF FWD LOWER PULLEY ASSY AND WAS TRAPPED BETWEEN PULLEY AND PULLEY GUARD.  CABLE P/N 70810-1 HAD BEEN BENT SHARPLY AND WAS SPIKED.  INTERCONNECT PUSH ROD WAS BENT AT BOTH ROD END LOCATIONS (ROD P/N 70696-1).   ACTUATING LEVER ON FLAP TORQUE TUBE WAS BENT VERY SLIGHTLY.  IT APPEARS SYS WAS OUT OF RIG.  MFG WAS CONTACTED FOR MORE RIGGING INFO.  DAMAGED CABLE AND INTERCONNECT TUBE WERE REPLACED, ACTUATING LEVER WAS INSP AND REPAIRED.  SYS RE-RIGGED AND FUNCTIONS CORRECTLY.  OTHER AT-802''S IN FLEET WILL BE INSP FOR CORRECT RIGGING.  (X)
